# SDR 06FDEA1666

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE STA XOS 698 TO STA XOS 703 BEADED DOUBLER FOUND CRACKED. REPAIR CARRIED OUT IAW FEDEX EA 1-5730-97748.
